# SDR AALA202312114615

- Difficulty date: November 21, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,855 hours, 14,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD FLIGHT ATTENDANT SEAT RIGHT HAND FLASHLIGHT BROKEN. REPLACED FLASHLIGHT PER TASK CARD 26C22025010.
